# SDR SWAA2024071611932

- Difficulty date: June 6, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Incorrect
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT - IMPROPERLY WEB REPAIR PROCEDURE AT RT HORIZONTAL STABILIZER (TRIMMED OUT WEB INSTEAD STOP DRILL PROCEDURE) 2024-345807<[01] FOR STEP 2; TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N:190023010; DUE DATE: 24-JUL-24;[02] REPAIRED FRONT SPAR WEB LOC. BETWEEN STAB STA 138.70 TO STAB STA 147.90 AT RT HORIZONTAL STABILIZER IAW B737-700 EA 24-155-01688-WIP1; SRM B737-700 55-10-10-2R-1. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTED STEP 2: REPAIRED FRONT SPAR WEB LOC. BETWEEN STAB STA 138.70 TO STAB STA 147.90 AT RT HORIZONTAL STABILIZER IAW EA 24-155-01688-WIP1; EA# EA 24-155-01688 AND SRM B737-700 55-10-10-2R-1.  SEE INDIVIDUAL SIGN OFFS BELOW.;[04] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
